# SDR FDEA201507292436

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 539 hours, 26,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 46366
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LEFT SLIDE, L1 DOOR SIGN & COCKPIT DOME LIGHTS INOPERATIVE.  DURING EMERGENCY LIGHT TEST R & R M731 EMERGENCY LIGHT POWER SUPPLY & BATTERY PACK IAW MM 33-51-07-2.  EMERGENCY LIGHTS SYSTEM TESTED OK IAW MM 33-51-00-5.  AIRCRAFT OK TO CONTINUE.
